Drowsiness And Headache After Taking Multivitamins?
I’m not pregnant yet but I was told by the midwife to take this vitamin F, after I drank it a few minutes later I felt sleepy and my head was dizzy, why is that?
The product that Nina mentioned is a multivitamin, where in general, taking vitamins rarely causes complaints of dizziness or drowsiness. The symptoms that commonly occur due to taking multivitamins are stomach pain, diarrhea or even constipation.
Besides that, it could be that what Nina experienced was caused by other things, so it wasn't because of taking the vitamin. And don't forget to consider the presence or absence of a medical factor that ultimately causes these complaints. Some things to consider are
Hormonal changes, where when you are pregnant your body will produce more progesterone, which causes you to feel sleepy
Due to nausea and vomiting that tends to be experienced by those who are young pregnant (Hyperemesis gravidarum)
Weight gain due to the growing size of the fetus, of course, will make you spend a lot of energy compared to when you are not pregnant.
Diabetes in pregnancy (gestational diabetes)
However, what Nina experienced may not be the same as the discussion points above, so Nina is advised to visit a doctor so that an examination can be carried out which will provide the doctor with planning treatment or therapy for Nina. Nina is also advised to rest often and reduce activity, then drink less when going to bed at night so that you don't wake up too often because you want to urinate. Then try to eat with a balanced nutritional composition
May be useful